advertisement
Question
Posted by: Anonymous | 2009-05-06

Spasms in brain

Since last year May I' ve been getting these attacks. My lips and hands stard getting pins and needles, then I feel like my eyes can' t focus, I say weird things when I actually mean something else, then I get a huge headace and all is gone, but sometimes I don' t get a headache. I went to a Neurologist last year and he said I have a spasm in my brain, what does that mean? I finished my pills (Lamictin) and since then I have had two attacks one per week.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Lamictin is usually given for epilepsy. This can be described as something like an "electrical short circuit" in the brain. One usually needs to take the medication for life if it is epilepsy, otherwise the symptoms will return.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009-05-06

Thank you Dr Bets, the Dr I saw said I should only be on it for 3 months, but I understand what you' re saying, would I be able to get pregnant again being on Lamictin?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement